MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-40030
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received 22-jul-2019.Returned device analysis begun on 25-jul-2019 revealed that the stent was not returned with the balloon.Complaints specialist performed visual analysis on the returned delivery system.Complaints specialist received the delivery system in the following condition: the stent is missing (was not returned with device).The balloon is tightly folded, indicating that no inflation or deployment attempts were made.Stent crimp (pillow) marks are present, confirming stent was previously crimped to balloon.Functional analysis for the reported stent shifting on balloon was unable to be performed due to the condition of the returned device, as it was received without its stent.A review of the lot history record (lhr) was performed.There were no non-conformances.The devices from this lot conforms to their predetermined specifications and requirements, including for stent retention.Dislodgement is captured in the risk assessment as a known potential hazard.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
A (b)(6)-year-old male patient presented with st-elevated myocardial infarction (nstemi); treatment of an unspecified vessel via percutaneous coronary intervention (pci) was scheduled.On (b)(6) 2019, after unpackaging a 4.0x30mm cobra pzf¿ nanocoated coronary stent system, the stent appeared to be shifted proximally on the balloon, but was not dislodged.The device was not used in the patient; it was re-packaged by the site for return.Celonova biosciences returned goods lab received the device without its stent.Additional information received indicates that the site thought the stent had been repackaged with its delivery system and, while the current stent location is not known, the device was never used in the patient.No additional information as provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite #111
carlsbad CA 92008 8894
MDR Report Key8910644
Report Number3009306400-2019-00042
Device Sequence Number372059
Product Code MAF
UDI-Device Identifier00879397000944
UDI-Public(01)00879397000944(17)210531(10)1805164004
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number170-03-40030
Device Catalogue Number170-03-40030
Device Lot Number1805164004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR